# SDR USAA2011092900020

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D57251301002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL DOOR ASSY 640MB BETWEEN WS9235 TO WS9704 & BETWEEN RIB 17 TO RIB 18.  REPLACED RIGHT WING LOWER FUEL DOOR ASSY 640MB IAW JOB CARD 26C60057091.
